# SDR CALA2013093091587

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,829 hours, 20,671 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF 1 INOPERATIVE, RING OUT WIRING BETWEEN AMU BENCH PLUG AA POS 1A, 1B, 1E, 1D, 1F, & 1H TO VHF 1 BENCH PLUG 1A,1B,1C,13A,13B,15,15B, IAW ASM 23-51-06.  ALSO CHECKED SHIELD GROUNDS.
